# SDR CHQA200600126

- Difficulty date: September 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N263SK
- Make and model: Emb EMB-145
- Aircraft serial: 145199
- Aircraft time: 17,722 hours, 13,914 cycles
- Engine: Allsn AE3007A
- Engine time: 11,673 hours, 10,248 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311863
- Condition: Inoperative
- Location: Nr 2
- Part time: 11,673 hours, 10,248 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

FLIGHT 3007-CMH-CLT - A FEW MOMENTS AFTER TAKEOFF, DURING CLIMB FROM CMH, LAVATORY SMOKE DETECTOR WENT OFF.  THIN LAYER OF SMOKE AND SMELL OF SMOKE IN TOP OF CABIN.  DECIDED TO RETURN TO AIRPORT.  DURING DESCENT, THE SMOKE CLEARED AND LAVATORY SMOKE DETECTOR STOPPED ALARMING.  CHECKED LAVATORY, NO SMOKE, NO VISIBLE FIRE. LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE IAW JC CE720001. PERFORMED ENGINE RUN AND OPS CHECK, ALL CHECKS GOOD.
